# SDR GTIA2018111532967

- Difficulty date: November 13, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 4,745 hours, 2,000 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF IN FT LAUDERDALE A PASSENGER AND FLIGHT ATTENDANT REPORTED A STRONG BURNING WOOD/FUEL SWEET SMELL THAT LASTED A FEW MINUTES. (FLIGHT ATTENDANT SAID NOT FUEL SMELL-NO ODOR NOTICED. RAN BOTH ENGINES AND PACKS/BLEEDS WITH NO ODOR NOTICED PER TSM 05-50-00-810-831-A. COULD NOT DUPPLICATE. A/C OK FOR SVCS.
